# SDR P5CA9800397

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 884
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT RT STA 884 STR 44R.  CORRSOION REMOVED PER SRM 51-10-01 BLEND OUT NOT WITHIN SRM LIMIT 53-10-03.  STRINGER REPAIRED PER SRM 53-10-03 FIG 1 AND TREATED IAW SRM 51-10-02.
